Alert archive / Missouri / Tornado Warnings in 2007

Tornado Warning 42, NWS Springfield, MO

June 30, 2007Greene County, Missouri

NWS Springfield, MO issued this tornado warning at Jun 30, 2007, 2:04 PM CDT for Greene County, Missouri. It was in force for 71 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2007, 2:04 PM CDT (19:04 UTC)
Expired
Jun 30, 2007, 3:15 PM CDT
In force
71 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Greene County, MO

The radar

The Springfield radar (KSGF), 13 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 3:00 PM CDTTSTM WND DMGCave Springs, MOLARGE LIMB DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 301904
TORSGF
MOC077-302015-
/O.NEW.KSGF.TO.W.0042.070630T1904Z-070630T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 315 PM CDT.

* AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
  DANGEROUS STORM WAS LOCATED 5 MILES SOUTH OF ASH GROVE...OR 12
  MILES NORTHWEST OF REPUBLIC...MOVING NORTHEAST AT 15 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  ASH GROVE BY 210 PM CDT.
  8 MILES SOUTHEAST OF WALNUT GROVE BY 225 PM CDT.
  WILLARD BY 230 PM CDT.

THE TOWNS OF BOIS DARC...CAVE SPRINGS...SACVILLE...GLIDEWELL AND
EBENEZER ARE ALSO IN THE PATH OF THIS TORNADIC STORM.

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR
ROOM ON THE LOWEST FLOOR.

LAT...LON 3728 9363 3715 9362 3738 9316 3743 9332
      3741 9361

$$

RUNNELS
2 follow-up statements
000 
WWUS53 KSGF 301925
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CDT SAT JUN 30 2007

MOC077-302015-
/O.CON.KSGF.TO.W.0042.000000T0000Z-070630T2015Z/
GREENE MO-
223 PM CDT SAT JUN 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN GREENE COUNTY...

AT 218 PM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO TRACK A STORM 
WITH STRONG ROTATION SOUTH OF ASH GROVE...OR 13 MILES NORTH OF 
REPUBLIC...MOVING NORTHEAST AT 20 MPH.

THE TORNADIC STORM WILL BE NEAR...
  7 MILES SOUTHEAST OF WALNUT GROVE BY 230 PM CDT.
  NORTHERN SECTIONS OF WILLARD BY 235 PM CDT.

THE TOWNS OF CAVE SPRINGS...SACVILLE...GLIDEWELL AND EBENEZER ARE IN
THE PATH OF THIS TORNADO.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS.

LAT...LON 3728 9363 3715 9362 3738 9316 3743 9332
      3741 9361

$$

RUNNELS
000 
WWUS53 KSGF 301942
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT SAT JUN 30 2007

MOC077-302015-
/O.CON.KSGF.TO.W.0042.000000T0000Z-070630T2015Z/
GREENE MO-
242 PM CDT SAT JUN 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN GREENE COUNTY...

AT 237 PM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO TRACK A STORM 
WITH STRONG ROTATION NEAR CAVE SPRINGS...OR 14 MILES NORTHWEST OF 
SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.

THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
GREENE COUNTY...INCLUDING THE TOWN OF EBENEZER.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS.

LAT...LON 3728 9363 3713 9366 3738 9316 3743 9332
      3741 9361

$$

RUNNELS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 30, 7:25 AM CDT, 6 hours 39 minutes earlier.

Area forecast discussion, Jun 30, 7:25 AM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 AM CDT SAT JUN 30 2007

...SERIOUS FLOOD SITUATION TODAY FOR EXTREME SOUTHEAST KANSAS AND
WESTERN MISSOURI TAKING SHAPE...

.DISCUSSION...

CONVECTIVE COMPLEX CONTINUES OVER SOUTHEAST KANSAS/WESTERN MISSOURI.
MODERATE TO HEAVY RAINFALL MOVED INTO OUR WESTERN TWO TIERS OF
COUNTIES EARLY THIS MORNING WITH RADAR ESTIMATED HOURLY RAINFALL
RATES UP TO 1.5 INCHES FALLING OVER OUR KANSAS COUNTIES. THOUGH NOT
AS BAD AS KANSAS COUNTIES FURTHER WEST...THIS AREA IS ALREADY
DEALING WITH RIVER FLOODING AND CONTINUED RAIN TODAY IS ONLY GOING
TO INCREASE PROBLEMS. HEAVIER RAINS EXPECTED TO SHIFT A LITTLE
FURTHER EAST TODAY. THE FORECAST CHALLENGE IS HOW FAR EAST THIS
HEAVY RAIN WILL EXTEND.

CURRENTLY...MCS TAKING MORE OF A NORTH AND EASTERLY TRAJECTORY ON WV
IMAGERY PAST SEVERAL HOURS THIS MORNING. RADAR IMAGERY SHOWING
MODERATE TO HEAVY SHOWERS STARTING TO DIE OFF A LITTLE OVER OUR
WESTERN TWO TIERS OF COUNTIES...BUT ANOTHER LINE OF SHOWERS BEING
SEEN BEHIND THIS ONE WILL MOVE INTO OUR WESTERN ZONES LATER THIS
MORNING.

TODAY...LLVL JET EVIDENT ON THE NDSK PROFILER AT 35 KTS FROM THE
SOUTHWEST SHOULD CONTINUE TO PROVIDE LLVL FORCING TO KEEP CONVECTION
GOING AT LEAST THROUGH THE MORNING. MODEL QPF OUTPUT A LITTLE LOW AS
REALTIME OBS OUT IN EASTERN KANSAS REPORTING ANYWHERE FROM 1.1
INCHES IN CHANUTE TO ALMOST 2.6 INCHES AT PARSONS KANSAS FOR PAST 6
HOURS. HAVE UPPED QPF AMOUNTS FOR THIS MORNING FOR TODAY TO REFLECT
THIS. OUR WESTERN COUNTIES WEST OF A LINE FROM OSCEOLA TO CASSVILLE
WILL BE LOOKING AT 1 TO 3 INCHES OF ADDITIONAL RAINFALL AMOUNTS WITH
LOCALLY HEAVIER AMOUNTS IN HEAVIER THUNDERSTORMS. WILL BE HITTING
THE HWO HARD FOR FLOODING POTENTIAL TODAY FOR THESE AREA. BOTH GFS
AND WRF CONTINUE THE 850MB CONVERGENCE ZONE OVER CENTRAL AND WESTERN
PORTIONS OF THE CWA TODAY...SAGGING SLOWLY SOUTHWARD INTO SOUTHERN
MISSOURI LATE THIS AFTERNOON INTO THE EVENING. WILL EXTEND FLASH
FLOOD WATCH INTO SUNDAY MORNING FOR OUR WESTERN COUNTIES.

SUNDAY ON...CONVERGENCE ZONE ACROSS SOUTHERN PORTIONS OF THE CWA
SUNDAY MORNING BEFORE FINALLY PUSHING SOUTH AND SOUTHWEST SUNDAY
AFTERNOON. RIDGING FROM NORTH AND NORTHEAST BUILDS IN PUSHING THE
OKLAHOMA LOW FURTHER SOUTHWEST INTO WESTERN TEXAS. LOOKS LIKE DRY
CONDITIONS FOR THE AREA BY SUNDAY AFTERNOON. GFS IS HINTING AT
ANOTHER SHORTWAVE POSSIBLY THURSDAY...BUT WILL WORRY ABOUT THAT IN
LATER FORECASTS.

GCC
&&

.AVIATION...
FOR THE 12Z TAFS...LOWER STRATUS IS EXPECTED TO PERSIST AT
SPRINGFIELD FOR JUST THE FIRST FEW HOURS OF THE TAF CYCLE BEFORE
MIXING OUT WITH DAYTIME HEATING. OTHERWISE EXPECT MAINLY MVFR
CEILINGS WITH A CONTINUED MENTION OF VICINITY SHOWERS AND TEMPO
STORMS FOR BOTH SPRINGFIELD AND JOPLIN.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     068>071-079>081-090-091-095-103-104.

     FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR MOZ066-067-077-
     078-088-089-093-094-101-102.

KS...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KSZ073-097-101.

&&

WFO SGF
Hazardous weather outlook, Jun 30, 1:07 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT SAT JUN 30 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
107 PM CDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HERE IS THE POTENTIAL OF DANGEROUS FLOODING OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI THROUGH THE OVERNIGHT HOURS.

A PERSISTENT UPPER LEVEL STORM SYSTEM OVER THE SOUTHERN PLAINS
WILL CONTINUING TO PRODUCE SLOW MOVING THUNDERSTORMS OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI.

STORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH SOUTHEAST KANSAS
...WESTERN AND CENTRAL MISSOURI THROUGH THE OVERNIGHT HOURS.
SCATTERED THUNDERSTORMS CAN BE EXPECTED TO DEVELOP ACROSS SOUTH
CENTRAL MISSOURI THROUGH THE EVENING HOURS. VERY HEAVY RAINFALL
AND FLASH FLOODING WILL CONTINUE TO BE LIKELY OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI WITH ADDITIONAL RAINFALL AMOUNTS OF
ONE TO TWO INCHES WILL ONCE AGAIN BE POSSIBLE. ALONG WITH VERY
HEAVY RAINFALL THE STRONGER STORMS WILL ALSO BE CAPABLE OF GUSTY
WINDS OF 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING.

MOST RIVERS ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI ARE
ALREADY AT FLOOD STAGE. WITH CONTINUED HEAVY RAINFALL TODAY AND
TONIGHT...SIGNIFICANT RISES IN THE MARMATON AND LITTLE OSAGE
RIVERS WILL CONTINUE THROUGH TOMORROW MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ONGOING HEAVY RAINFALL WILL BE POSSIBLE SUNDAY MORNING OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI BEFORE GRADUALLY ENDING
BEFORE NOON. OTHER SCATTERED STORMS WILL LIKELY REDEVELOP IN THE
AFTERNOON WITH GUSTY WINDS AND LOCALLY HEAVY RAIN POSSIBLE ONCE
AGAIN.

THUNDERSTORM CHANCES WILL RETURN TO THE ENTIRE AREA THURSDAY AS A
COLD FRONT DROPS THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO REPORT ANY NOTABLE
REPORTS OF MEASURED HEAVY RAINFALL AND ANY AREAS OF FLOODING. &&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jun 30, 11:46 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     FLASH FLOOD      3 E NEVADA              37.84N 94.30W
06/30/2007                   VERNON             MO   EMERGENCY MNGR

            3-4 INCHES OF WATER ACROSS HIGHWAY 54 EAST OF TOWN.

1132 AM     FLASH FLOOD      FORT SCOTT              37.84N 94.71W
06/30/2007                   BOURBON            KS   EMERGENCY MNGR

            NUMEROUS ROADS COUNTY WIDE WATER COVERED AND IMPASSABLE.
            PORTIONS OF HIGHWAYS 54 AND 69 ARE BEING MONITORED
            CLOSELY AND MAY BE CLOSED.

1132 AM     FLASH FLOOD      GIRARD                  37.51N 94.84W
06/30/2007                   CRAWFORD           KS   EMERGENCY MNGR

            NUMEROUS LOW WATER CROSSINGS AND COUNTY ROADS ARE
            IMPASSABLE DUE TO FLOOD WATERS. SEVERAL CREEKS ARE
            RUNNING OUT OF THEIR BANKS.

1132 AM     FLASH FLOOD      HALLOWELL               37.17N 95.00W
06/30/2007                   CHEROKEE           KS   EMERGENCY MNGR

            SEVERAL ROADS AND FIELDS ARE UNDER SEVERAL INCHES OF
            WATER IN THE WESTERN PORTIONS OF CHEROKEE COUNTY ALONG
            THE NEOSHO RIVER. LIGHTNING AND CHERRY CREEKS ARE RUNNING
            BANK FULL AND THE NEOSHO RIVER IS FLOWING OUT OF ITS
            BANKS.

1139 AM     FLASH FLOOD      HORTON                  37.97N 94.36W
06/30/2007                   VERNON             MO   LAW ENFORCEMENT

            WATER COVERING SEVERAL COUNTY ROADS MAKING THEM
            IMPASSABLE ACROSS PORTIONS OF NORTHERN VERNNON COUNTY.
            AREAS ALONG THE MARMATON RIVER ARE BEING IMPACTED AS THE
            RIVER FLOWS OUT OF PORTIONS OF ITS BANKS.

1139 AM     FLASH FLOOD      3 W BOSTON              37.41N 94.34W
06/30/2007                   BARTON             MO   EMERGENCY MNGR

            HIGHWAY 126 WEST OF HIGHWAY 71 NEAR BOSTON IS CLOSED AT
            THE FORK SPRING RIVER. NUMEROUS ADDITIONAL LOW WATER
            ROADS AND BRIDGES ARE WATER COVERED AN IMPASSABLE COUNTY
            WIDE.

&&

HATCH
Local storm report, Jun 30, 11:50 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     FLASH FLOOD      1 NE FULTON             38.02N 94.71W
06/30/2007                   BOURBON            KS   LAW ENFORCEMENT

            WATER FROM THE MARMATON RIVER AT THE RIVER GAGE...IS
            FLOWING OVER THE BRIDGE DECK ON OLD HIGHWAY 69.

&&

HATCH
Local storm report, Jun 30, 11:57 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     FLASH FLOOD      OSCEOLA                 38.05N 93.70W
06/30/2007                   ST. CLAIR          MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS ACROSS THE COUNTY ARE FLOODED
            AND IMPASSABLE.

1152 AM     FLASH FLOOD      WARSAW                  38.24N 93.38W
06/30/2007                   BENTON             MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS ARE FLOODED AND IMPASSABLE
            COUNTY WIDE.

1154 AM     FLASH FLOOD      FLORENCE                38.59N 92.98W
06/30/2007                   MORGAN             MO   EMERGENCY MNGR

            SEVERAL LOW WATER BRIDGES IN THE NORTHER PORTION OF THE
            COUNTY ARE FLOODED AND IMPASSABLE. MANY CREEKS ARE
            RUNNING BANK FULL.

1155 AM     FLASH FLOOD      ELDON                   38.35N 92.58W
06/30/2007                   MILLER             MO   EMERGENCY MNGR

            A FEW LOW WATER ROADS AND SECONDARY ROADS ARE FLOODED AND
            IMPASSABLE.

&&

HATCH
Local storm report, Jun 30, 12:45 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLASH FLOOD      1 NE FULTON             38.02N 94.71W
06/30/2007                   BOURBON            KS   EMERGENCY MNGR

            WATER FLOWING 2 FEET DEEP OVER THE BRIDGE DECK OF THE
            LITTLE OSAGE RIVER BRIDGE ON OLD HIGHWAY 69. WATER IS 18
            INCHES FROM FLOWING OVER THE RAILROAD TRACKS SOUTH OF THE
            BRIDGE.

&&

HATCH
Local storm report, Jun 30, 1:20 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     FLASH FLOOD      2 SE NEVADA             37.82N 94.33W
06/30/2007                   VERNON             MO   EMERGENCY MNGR

            PORTIONS OF HIGHWAY 54 EAST OF NEVADA AND HIGHWAYS B AND
            E 5 MILES SOUTHEAST OF NEVADA REPORTED FLOODED.
            ADDITIONALLY...KK EAST OF HIGHWAY 43 5 MILES SOUTH OF
            DEERFIELD WAS FLOODED.

&&

SRUNNELS
Local storm report, Jun 30, 1:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TORNADO          5 N WALNUT GROVE        37.48N 93.55W
06/30/2007                   POLK               MO   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND. NO ADDITIONAL REPORTS AT
            THIS TIME

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:05 PM CDTFlash Flood WarningSGFLawrence6 hr
Jun 30, 9:16 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan, St. Clair, Vernon6 hr
Jun 30, 1:25 PM CDTSevere Thunderstorm WarningSGFPolk65 min
Jun 30, 1:44 PM CDTTornado WarningSGFPolk76 min
Jun 30, 1:57 PM CDTSevere Thunderstorm WarningSGFGreene63 min
Jun 30, 2:09 PM CDTTornado WarningSGFStone51 min
Jun 30, 2:31 PM CDTFlash Flood WarningSGFTexas6 hr
Jun 30, 2:31 PM CDTTornado WarningSGFChristian74 min
Jun 30, 2:42 PM CDTFlash Flood WarningSGFLawrence6 hr
Jun 30, 2:43 PM CDTFlash Flood WarningSGFTexas6 hr
Jun 30, 3:06 PM CDTFlash Flood WarningSGFGreene, Polk6 hr
Jun 30, 3:12 PM CDTTornado WarningSGFPolk48 min
Jun 30, 3:31 PM CDTTornado WarningSGFStone27 min
Jun 30, 3:34 PM CDTFlash Flood WarningSGFChristian6 hr
Jun 30, 3:38 PM CDTTornado WarningSGFChristian, Greene33 min
Jun 30, 3:39 PM CDTFlash Flood WarningSGFShannon6 hr
Jun 30, 3:47 PM CDTSevere Thunderstorm WarningSGFShannon58 min
Jun 30, 4:02 PM CDTTornado WarningSGFPolk58 min
Jun 30, 4:03 PM CDTFlash Flood WarningSGFStone6 hr
Jun 30, 4:25 PM CDTFlash Flood WarningSGFHowell, Oregon6 hr
Jun 30, 4:41 PM CDTTornado WarningSGFDallas64 min
Jun 30, 4:46 PM CDTFlash Flood WarningSGFTaney6 hr
Jun 30, 4:58 PM CDTFlash Flood WarningSGFDallas, Webster6 hr
Jun 30, 5:06 PM CDTSevere Thunderstorm WarningSGFTaney69 min
Jun 30, 5:10 PM CDTTornado WarningSGFWebster65 min
Jun 30, 5:21 PM CDTTornado WarningSGFTaney69 min
Jun 30, 5:45 PM CDTFlash Flood WarningSGFDouglas6 hr
Jun 30, 5:54 PM CDTTornado WarningSGFWright66 min
Jun 30, 5:59 PM CDTFlash Flood WarningSGFOzark6 hr
Jun 30, 6:09 PM CDTFlash Flood WarningSGFWright6 hr

Nearby

Tornado Warnings in Missouri, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.